# SDR CALA2014051900615

- Difficulty date: May 31, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 46,236 hours, 16,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5710U17
- Condition: Corroded
- Location: Bs 991-997
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FLOOR SUPPORT BS 991 - 997 RBL 32.  REMOVED & INSTALLED FLOOR SUPPORT IAW SRM51-40-02 GEN REV 50 & DWG 147A57 00.
